# SDR GTIA021031

- Difficulty date: September 17, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT FUSELAGE UNPRESSURIZED AREA, RIGHT SIDE, FRAME AT STATION CANT 1463.  CRACKED AT APPROX LONGERON 18R.  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED DOUBLER.  (M)
